Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF HYDRAULICS   WINTER 2008 , Volume - , Number 4; Page(s) 55 To 65.
 
Paper: 

OPTIMAL DESIGN OF SEWER NETWORKS USING MATHEMATICAL PROGRAMMING AND GENETIC ALGORITHM

 
 
Author(s):  AFSHAR M.H.*, SETOODEH M.H.
 
* DEPT OF CIVIL ENGINEERING, IRAN UNIV. OF SCIENCE AND TECH., TEHRAN, IRAN
 
Abstract: 

Industrialization of the human life requires that more attention is paid to the environmental issues. Sewers are one of the main sources of pollution and must carefully be collected and disposed. The cost of construction and maintenance of the sewer systems is very high in particular the large scale systems required for populated cities. Any reduction in the design cost of these structures lead to a considerable savings. Many researchers have studied the use of optimization algorithms for the optimal design of sewer networks. In this paper the capabilities of mathematical programming and genetic algorithm for the optimal design of sewer networks are investigated and compared for networks with fixed layout. Two different models, namely modified Hazen-Williams and Manning formula with fixed and variable friction coefficient is used for hydraulic simulation of the network. Nodal elevations of the network are considered as the decision variables of the problem leading to the possibility of discrete determination of the pipe diameter. Successful application of these algorithms demonstrates the ability of proposed models to optimal design of sewer networks.

 
Keyword(s): MATHEMATICAL PROGRAMMING, GENETIC ALGORITHM, OPTIMAL DESIGN OF SEWER NETWORKS
 
References: 
  • ندارد
 
  Persian Abstract Yearly Visit 74
 
Latest on Blog
Enter SID Blog